# SDR SWAA2025091113796

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 66,366 hours, 40,083 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT EMERGENCY FLASH LIGHT WONT TEST.   REPLACED AFT INBOARD FLASHLIGHT BATTERY. OPS CHECK OKAY. REF AMM 25-64-00
